# SDR COMA0460313

- Difficulty date: May 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 19,737 hours, 19,000 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5423 EMERGENCY FLOOR PATH LIGHTING ROWS 1 THRU 5 IS INOP.  CLEANED CONNECTIONS ON FLOOR LIGHTING, OPERATION CHECKS NORMAL.
